WRIGHTS LANE SYNTHES USA PRODUCTS LLC CROSS-LINK-CLAMP F/R 6 PREASSMBL TAN DB; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Back to Search Results |
| Model Number |
498.813 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date during a lumbar arthrodesis procedure the surgeon was unable to adjust the two (2) locking caps and could not insert the two (2) cross-link clamps.The patient status is stable.Concomitant device reported: unknown rod (part # unknown, lot # unknown, quantity 1), screwdriver shaft 3.5 with hexagonal quick coupling 6.0mm for click x (part # 388.079, lot # unknown, quantity 1), screwdriver shaft 3.5 mm long with hexagonal quick coupling 6.0 m, for click x (part # 388.329, lot # unknown, quantity 1), clickx lock cap (part # 498.570, lot # unknown, quantity 1), clickx lock cap (part # 04.606.000, lot # unknown, quantity 5).This report is for one (1) cross-link-clamp f/r ø6 preassemble tan db.This is report 1 of 4 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.